# SDR DALA2021052802963

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 A.A. DAMAGES ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP WERE FOUND AS FOLLOW; HOLE #8 SCRATCHES AND CORROSION ON SKIN AT 12 OCLOCK POSITION, HOLE #9 SCRATCHES AND CORROSION ON FITTING AT 9 OCLOCK POSITION, HOLE #17 SCRATCHES AND CORROSION ON SKIN AND FITTING AT 12 OCLOCK POSITION PER CARD. CORRECTIVE ACTION: SUMMARY: OF NRC 00376 HOLES (SCRATCHES AND CORROSION) AT LH ENG DRAGS FTGS WERE REPAIRED WITH SFAR 88 CDCCL REQUIREMENTS PER ER/A 591826-14AD REV. ORIGINAL. (1822036)
